# SDR TWAA9913607

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606003
- Condition: Worn
- Location: Row 28
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT STRIP WAS INOPERATIVE AFT OF SEAT ROW 28.  INSTALLED A NEW LAMP MODULE.  CHECK-C 9-29-99 MCI.
